# SDR DALA2023092907989

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 CORROSION ON ANGLE (SILL) UPPER SURFACE BTW STA 730-690 LBL 65 AT L2 AT PAX CABIN. CORRECTIVE ACTION SUMMARY OF NRC 00352: ANGLE (SILL) BTW STA 660 TO STA 755 LBL 65 AT L2 AT PAX CABIN WAS REPLACED PER B757-200 SRM 51-40-02. (2989939)
